# SDR AALA20150727013

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2R DOOR EMERGENCY POWER SUPPLY BATTERY DEAD.  R & R M33097 BATTERY PACK & PERFORMED OPERATIONAL TEST IAW AMM 33-51-06.  SYSTEM CHECKED NORMAL.
